# SDR VNAA202306061111

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 15,754 hours, 14,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02019
- Condition: Smoke
- Location: 200
- Part time: 13,698 hours, 12,191 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN / REMOVED AND REPLACED RH ACM IAW CRJ900 AMM 21-51-08-000/400-801. REMOVED AND REPLACED MT20 IAW CRJ-900 AMM 21-51-10-000/400-801. RH PACK FAULT CLEARED. ALL OPS CHECKS AND LEAK CHECKS GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
